Journal of Experimental and Theoretical Physics
HOME | SEARCH | AUTHORS | HELP      
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status
Contacts


Search publications of "V.P. Gachok"
Found 2 record(s)
1. On the Asymptotic Behavior of Green's Functions in Quantum Field Theory
V.P. Gachok
JETP, 1961, Vol. 13, No. 3, p. 616
PDF (448.5K)

2. Clothed Operators and the Commutativity Condition
V.P. Gachok
JETP, 1962, Vol. 15, No. 5, p. 849
PDF (674.4K)

Title
Author
 from   till 
 Search in russian archive
 Search in english archiveŇ
 
Report problems